# SDR SWAA2023021691238

- Difficulty date: January 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT BS 420 STR 2R<[01] REMOVED CLIP AT BS 420 STR 2R; SRM 51-40-02;[02] LOCATED AND DRILLED NEW STRINGER CLIP AT BS 420 STR 2R IAW B 737-700 SRM 51-40-05-0G-0 DWG 143A112.- OK TO INSTALL.;[03] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[04] VERIFIED CORRECTIVE ACTION 1-3 OK TO INSTALL;[05] INSTALLED STRINGER CLIP AT BS 420 STR 2R PER REF SRM 51-40-02 AND DWG 143A112;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE.
